Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

A maximum entropy approach for the busy period of the M/G/1 retrial queue

Loading...
Thumbnail Image

Full text at PDC

Publication date

2006

Advisors (or tutors)

Journal Title

Journal ISSN

Volume Title

Publisher

Springer
Citations
Google Scholar

Citation

Lopez-Herrero, M.J. A maximum entropy approach for the busy period of the M/G/1 retrial queue. Ann Oper Res 141, 271–281 (2006).

Abstract

This paper concerns the busy period of a single server queueing model with exponentially distributed repeated attempts. Several authors have analyzed the structure of the busy period in terms of the Laplace transform but, the information about the density function is limited to first and second order moments. We use the maximum entropy principle to find the least biased density function subject to several mean value constraints. We perform results for three different service time distributions: 3-stage Erlang, hyperexponential and exponential. Also a numerical comparative analysis between the exact Laplace transform and the corresponding maximum entropy density is presented.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections